Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 8, Pages 409-427
http://dx.doi.org/10.1155/S1110757X03212067

Large diffusivity finite-dimensional asymptotic behaviour of a semilinear wave equation

1Departamento de Matemática Aplicada, Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid, Madrid 28040, Spain
2Department of Mathematics, University of Zimbabwe, Harare M.P. 167, Zimbabwe

Received 20 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert Willie, “Large diffusivity finite-dimensional asymptotic behaviour of a semilinear wave equation,” Journal of Applied Mathematics, vol. 2003, no. 8, pp. 409-427, 2003. https://doi.org/10.1155/S1110757X03212067.